# SDR AALA202411148564

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 32,274 hours, 10,675 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: AR47541
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DOES NOT OPEN FROM THE FLIGHT DECK SIDE USING THE LATCH ON THE DOOR.  FLIGHT DECK DOOR DOES OPEN USING THE FLIGHT DOOR SWITCH ON THE PEDESTAL. MAINTENANCE REPLACED THE FLIGHT DECK DOOR LOCK MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
